# SDR A6WA2017072445119

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 60035081307
- Condition: Damaged
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB HAS OVERSIZED FASTENER HOLES.  REPLACED THE WEB IAW SRM 51-42-06, 51-42-21, 51-40-11, AND 51-24-36.
